The category of partial Doi-Hopf modules and functors
Rendiconti del Seminario Matematico della Università di Padova, Volume 129  (2013), p. 189-204
@article{RSMUP_2013__129__189_0,
     author = {Chen, Q.-G. and Wang, D.-G.},
     title = {The category of partial Doi-Hopf modules and functors},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {129},
     year = {2013},
     pages = {189-204},
     mrnumber = {3090637},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__129__189_0}
}
Chen, Q.-G.; Wang, D.-G. The category of partial Doi-Hopf modules and functors. Rendiconti del Seminario Matematico della Università di Padova, Volume 129 (2013) , pp. 189-204. http://www.numdam.org/item/RSMUP_2013__129__189_0/

[CJ] S. Caenepeel - K. Janssen, Partial (Co)Actions of hopf algebras and Partial Hopf-Galois Theory, Comm. Algebra, 36 (2008), pp. 2923-2946. | MR 2440292 | Zbl 1168.16021

[CMI] S. Caenepeel - G. Militaru - B. Ion, Separable functors for the category of Doi-Hopf modules, Applications, Adv. Mathematics, 145 (1999), pp. 239-290. | MR 1704577 | Zbl 0943.18007

[CR] S. Caenepeel - S. Raianu, Induction functors for the Doi-Koppinen unified Hopf modules, in Abelian Groups and Modules, pp. 73-94, Kluwer Acad. Publ., Dordrecht, 1995. | MR 1378191 | Zbl 0843.16035

[D1] Y. Doi, Unifying Hopf modules, J. Algebra, 153 (2) (1992), pp. 373-385. | MR 1198206 | Zbl 0782.16025

[D2] Y. Doi, Algebras with total integrals, Comm. Algebra, 13 (1986), pp. 2137-2159. | MR 801433 | Zbl 0576.16004

[DE] M. Dokuchaev - R. Exel, Associativity of Crossed Products by Partial Actions, Enveloping Actions and Partial Representations, Trans. Amer. Math. Soc., 357 (2005), pp. 1931-1952. | MR 2115083 | Zbl 1072.16025

[DEP] M. Dokuchaev - R. Exel - P. Piccione, Partial Representations and Partial Group Algebras, J. Algebra, 226 (2000), pp. 251-268. | MR 1749902 | Zbl 0954.20004

[DFP] M. Dokuchaev - M. Ferrero - A. Pacques, Partial Galois theory of commutative rings, J. Pure Appl. Algebra, 208 (2007), pp. 77-87. | MR 2269829 | Zbl 1142.13005

[DZ] M. Dokuchaev - N. Zhukavets, On Finite Degree Partial Partial Representations of Groups, J. Algebra, 274 (2000), pp. 309-334. | MR 2040876 | Zbl 1052.20007

[E1] R. Exel, Twisted Partial Actions: A Classfication of Regular C * -Algebraic Bundles, Proc. London. Math. Soc., 74 (1997), pp. 417-443. | MR 1425329

[E2] R. Exel, Circle Actions on C * -Algebras, Partial Automorphisms and Generalized Pimsner-Voiculescu Exact Sequences, J. Funct. Anal., 122 (1994), pp. 361-401. | MR 1276163

[R] M. D. Rafael, Separable functors revised, Comm. Algebra, 18 (1990), pp. 1445-1459. | MR 1059740

[RT] D. E. Radford - J. Towber, Yetter-Drinfeld categories associated to an arbitrary bialgebra, J. Pure Appl. Algebra, 87 (3) (1993), pp. 259-279. | MR 1228157

[S] M. E. Sweedler, Hopf Algebras, Benjamin, New York, 1969. | MR 252485

[Y] D. N. Yetter, Quantum groups and representations of monoidal categories, Math. Proc. Cambridge Philos. Soc., 108 (2) (1990), pp. 261-290. | MR 1074714